# SDR ASOA2015060513053

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 36,942 hours, 33,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT TO OPEN.  LUBED AND CLEANED PAX DOOR IAW AMM 12-20-52.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED, ACFT OK FOR RETURN TO SERVICE.  OK FOR SERVICE.
